# SDR JJBA20211214026

- Difficulty date: December 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 45,409 hours, 28,334 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON RH SKIN BTW FR 25-26 AND BTW STR 13R-12R IN CF II AREA. DENT FOUND ON RH SKIN BTW FR 25-26 AND BTW STR 13R-12R IN CFII AREA. CUT-OUT PERFORMED ON RH SKIN BTW FR 25-26 AND BTW STR 13R-12R SKIN REPAIRED. REPROTECTION COVERED.
